Translator Disclaimer
2009 Zero-divisor ideals and realizable zero-divisor graphs
Michael Axtell, Joe Stickles, Wallace Trampbachls
Involve 2(1): 17-27 (2009). DOI: 10.2140/involve.2009.2.17

Abstract

We seek to classify the sets of zero-divisors that form ideals based on their zero-divisor graphs. We offer full classification of these ideals within finite commutative rings with identity. We also provide various results concerning the realizability of a graph as a zero-divisor graph.

Citation

Download Citation

Michael Axtell. Joe Stickles. Wallace Trampbachls. "Zero-divisor ideals and realizable zero-divisor graphs." Involve 2 (1) 17 - 27, 2009. https://doi.org/10.2140/involve.2009.2.17

Information

Received: 10 July 2008; Revised: 16 July 2008; Accepted: 4 October 2008; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1169.13301
MathSciNet: MR2501342
Digital Object Identifier: 10.2140/involve.2009.2.17

Subjects:
Primary: 13A99

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.2 • No. 1 • 2009
MSP
Back to Top